MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER REVERSE LINER PE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM; SHOULDER REVERSE LINER PE
Model Number 04.01.0124
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25-jul-2022.Lot 2100437: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-03-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Other component involved: reverse shoulder system 04.01.0170 glenosphere 39xø24.5 (k170452) lot 1811895: (b)(4) items manufactured and released on 02-may-2019.Expiration date: 2024-04-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.
 
Event or Problem Description
During post-operative recovery the day after the primary surgery, the patient reported pain due to dislocation.The surgeon revised the liner, metaphysis, diaphysis, and glenosphere.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL REVERSE HC LINER Ø39/+6MM
Common Device Name
SHOULDER REVERSE LINER PE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15247647
Report Number3005180920-2022-00621
Device Sequence Number12214461
Product Code PHX
UDI-Device Identifier07630040706315
UDI-Public07630040706315
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number04.01.0124
Device Catalogue Number04.01.0124
Device Lot Number2100437
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Initial Report FDA Received Date08/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale